We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I had AF July 1 - 4, stopped my BC pills and had another AF on July 17 -21. It is now August 7 and I have had light brown spotting for 3 days in a row.... What is going on? Am I starting AF again? Or is my body confused... If July 1 was my last AF then it would make sense for me to start AF again now and spotting. But I had it again July 17th so I am not due for another week (august 13-20th approx)....
Just waiting for the cycles to straighten out and AF to get here so we can start TTC this month!!! Ugh!
I don't know if it was implantation or body regulating itself. I was supposed to start AF yesterday/today. Last night I had bright red spot and nothing all day today.... Been exhausted... cranky... I just have a feeling it's going to come tomorrow or this weekend... teasing me... Guess I'll just wait a few more days and test next week if still nothing. Thanks for your reply.
That first bleed was probably break through bleeding. It is very common when you stop the pill. It resembles a period but isn't. Your body is just trying to find it's normal cycle again. Hopefully you get your bfp right away! Good luck!